3 weeks ago I’ve stopped taking the fertility PROGESTRONE known as PIO injections, Progynova 2mg- Tiny light blue tablets that are taken orally to help build the lining of the womb. and Ultrogestan Progesterone-creamy white pills that can be taken rally or inserted vaginally. I did both.
I’m African American with very thick strong natural hair, and now, my hair is falling out by the handful. my hair egges are going bald. I never went through no crap like this. My hair went from very thick to very thin.
Am I able to get a lawsuit? How long will it take for my hair to grow back? When will all the medications be cleared out my system and for my hormones to go back to normal. I’m way to young for menepose affects and that is what one of the medications does. thanks so much for your help. I am experiencing boldily sharp pains too from that medication after I have stopped taking it.
One has to be careful when treating medical conditions in a patient that requires hormones and has genetic hair loss. The connection between hormones and hair loss are published all over the web. Progynova (estradiol valerate) is also known as Delestrogen, and the side effects do include hair loss (full list here).
Although I can not give you legal advice, I would suggest that you have a long talk with your doctor and review the “informed consent” sheet he should’ve given you before starting you on hormone treatments. I am hopeful that your doctor at least discussed the side effects of such treatments.